# SDR AALA202010159008

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 20,500 hours, 5,684 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: D30664709
- Part serial: M11171
- Condition: Inoperative
- Location: L1 Door
- Part time: 15,423 hours, 5,109 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  DOOR 1L SLIDE WILL NOT ARM.  REMOVED AND REPLACED DOOR 1L SLIDE/RAFT.
